Intestinal complaints effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Intestinal complaints effect occurred in 1%.

Patients statistics on Intestinal complaints side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
137.79
169.76

Average height in Ft
5′ 6″
5′ 9″

Average age
53
62

Ciprofloxacin Circle Diagram 3 consumers of 551 reported about Intestinal complaints

  1. Mary E. Robertson says:
    4.0 rating

    I took Ciprofloxacin 10 days 2 times 250 mg for kidney pancreas. I am in the 5th month after receipt, and have strong side effects still: inflammation was resolved, NW occurred immediately after taking stop on: -Darm problems -Burning thighs, abdomen, fungal infection -Wochenlang strong tachycardia, stinging in the chest, dizziness -actually severe joint discomfort, and an unbearable feeling of cold coupled with constant cold showers, they pull through the body – Before about 2 months of hot flashes in the morning and cold in the evening. -Antriebslos

  2. Anthony S. Wilcher says:
    2.5 rating

    Barely any side effects, a total of 220 pills 500mg each taken over 3 months. Ignition values now back to normal.

    Side effects: Intestinal complaints
  3. Valerie H. Schneider says:
    4.0 rating

    I already reported the side effects in 2011 and unfortunately I have to say that I continue to feel the side effects of ciprofloxacin. I can e.g. less than 10 min. Doing sports (cycling or walking) without me getting strong burning in the muscles from the waist down. Also, I have now probably a tendon damage to the knee (newly occurred after cycling). On the radiograph, there is no arthrosis (my doc typed). So it can only be the sinews again. My gut has been going crazy since taking it. Always have pressure in the intestine. Who knows what’s going on there. While not having any diarrhea while taking it, think that the intestine was badly affected. The proctitis (there were no diverticula) has healed, but the constant urge to stool has settled after this tablet intake. It is almost 3 years ago – tired in the muscles and I am still and this burning in the muscles and tendons – that can not go on forever, although it is written in some experience reports that it can cause irreversible damage. VII. I count to the lucky ones!!!